# SDR QXEA9600113

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fs 1385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK THROUGH RIVET ON VERTICAL STIFFENER BETWEEN NR 3 AND 4 HORIZONTAL BEAMS RT SIDE OF FRONT PRESSURE BULKHEAD FORWARD SIDE.  CRACK NOTED DURING C-CHECK.  CRACK REPAIRED I/A/W SRM.
